# SDR AWXA200601386

- Difficulty date: July 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808260
- Condition: Corroded
- Location: Bs 294
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON TOP OF BS 294 FLOORBEAM AT LBL 11.  MAINTENANCE BLENDED CORROSION ON TOP OF BS 294 FLOORBEAM AT LBL 11, FOUND TO BE OUT OF LIMITS IAW B737-300 SRM 53-10-13-1A FIG 101.  REPAIRED BEAM FROM RBL 12 TO LBL 20 IAW 737-300 SRM 53-10-51-2R FIG 201.
